# SDR JBXA03007

- Difficulty date: May 27, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 4,753 hours, 3,230 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NUMBER 5117 DEPARTING FROM LGA BOUND FOR RDU DIVERTED INTO PHL FOR OUTER DOOR HANDLE MESSAGE AND PAX DOOR LIGHT.  OPS CHECKED PAX DOOR AND PRESSURE SYSTEM.  OPS CHECKED GOOD IAW 52-11-00.
